Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have back pain about the kidney area, frequent urination and feeling hot. Cause?

Jul 2013
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1996
Answered : 2148 Questions
I have pain in my back about the kidney area on my right hand side all day long pain.
pain relevers do not help, frequent urination, sugar readings high 250-325, weakend urine flow, feeling hot.
Posted Wed, 9 Oct 2013 in Back Pain
Answered by Dr. K. Naga Ravi Prasad 29 minutes later
Brief Answer:
Most propably due to a Renal problem.

Detailed Answer:
Hi, thanks for writing to XXXXXXX

Your symptoms of loin pain, frequent urination, Pain relievers being of no help and presence of Diabetes strongly suggests a Kidney related problem. This could be most propably due to an Ureteric stone or a renal parenchymal disease.

Temporary pain relief can be obtained by taking Phenazopyridine (urinary analgesic) and Urinary alkalinizing agents.

A detailed clinical examination, Urine analysis, xrays, selective labaratory investigations and Ultrasound examination of abdomen will clinch the diagnosis.

I think, there is no room for wait and watch policy in your case. I suggest you to consult an Urologist for further workup and management.

Hope I have addressed your query. Happy to help further

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor